# SDR ASAA2014050307693

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 24,797 hours, 7,606 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER LOWER SURFACE CRACKED AT STA 147.90 IN LINE WITH MID DRAIN HOLES. ACFT GROUNDED.  CONFIRMED CRACK, IAW HFEC, NDT PART 6 51-00-00, FIG 23.  REPAIRED DAMAGE TO LOWER RT STAB SKIN IAW SRM 55-10-01-2R-11.  REPAIR 11.
